# SDR SWAA2024052478582

- Difficulty date: April 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND 328 AND LBL 45.5 IS CRACKED. DOT 82-005.<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 312 AND 328 AND LBL 45.5 PER REF SRM 51-40-02-0G-0 SAND DWG :141A5400 SHEET :26;[02] VERIFIED STEP 1.
